# SDR USAA2011071200005

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 54,790 hours, 36,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT SEAT LIGHTS WILL NOT ILLUMINATE AT ROWS 6-9.  MAINTENANCE REPLACED THE CHARGER ASSEMBLY PER AMM 33-51-962-016 AT ROW 12L.  OPERATIONAL TEST OK.
